Last Easter I stopped taking A.I.s after being on them for five months. I tried both types but the side effects were so debilitating that my quality of life was seriously impaired. I wasn’t prepared to spend five years on the sofa.
It took at least six weeks until I felt better but now I find that my skin has developed tiny blisters on my arms & legs which are slowly developing into large itchy patches which look like burns.
My GP says these are due to toxins coming out probably from insect bites (which is a possibility as I’m a gardener). Another theory (mine) is that it could also be the toxins from the AIs coming out of my system.
Any other experiences like this? Is there any documented evidence of the after effects of these poisonous drugs?
Gosh. I’ve been on Anastrozole for a few weeks. I’ve hot flushes each day. I’m alarmed to hear the medication described as poisonous, esp as I’ll be taking it hopefully for 10 years. I just consider myself fortunate that this medication is available and suitable for the cancer I had.
I started letrozole after my diagnosis of early breast cancer in late August. My consultant put me on it in early September. No obvious side effects until about a week after my wle/snb. The side effect was almost constant nausea and a kind of graunching/painful churning in my stomach, worse in the early hours of the morning and so I was not sleeping well. I stopped taking ibuprofen as I thought it had to be the culprit. The nausea continued… I contacted my bcn who suggested stopping the letrozole and I will stay off it until I meet my oncologist. The cancer is gone (10mm and 7/8 oestrogen receptive). I will have 3 weeks of radiotherapy. I have osteopenia. I’d dearly like not to take letrozole or anything like it having avoided drugs all my life. Is that so crazy?
Folowing breast cancer surgey (Stage 1, Phase 1), I had radiation. I was then prescribed Tamoxifen which had many really awful side feffects (return of colitis, increased frequency of tachycardia). I was then switched to Letrozole. This also has some really hard to deal with side effects . The tachycardia is the main side effect. Last week I have 6 days out of seven with bouts of tachycardia. This time the rapid heart beat bounced inand out of rapid heart beat backinto regular heart beat and then back again in to tachy. I am finding this very difficult to deal with, along with my full time job. I am trying to get another appointment with my oncologist. Has anyone experienced this and does any body have some advice.?